# SDR CALA2023033100932

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N13013
- Make and model: Boeing 787-10
- Aircraft serial: 40931
- Aircraft time: 12,223 hours, 1,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0204890201
- Condition: Unknown
- Location: Door 4 Rh Exteri
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 RH EXTERIOR PASSENGER DOOR VIEWING LIGHT MALFUNCTION REFE R HAECO NON-ROUTINE NO.9450728,ORIGINATED BE EMP:V903194,SPEC NO .B787-33-3-0007 PERFORMED BY EMP:V903194,REPLACED DR4 RH EXTERIOR PASSENGER DOOR VIEWING LIGHT AND CONDITIONAL CHK''NORMAL'' REF AMM 33-49-03-01A- 720A REV.170 IDT BY EMP:V903667.
